# SDR R61A201406260866

- Difficulty date: June 26, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000047
- Aircraft time: 23,023 hours, 17,514 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  RT HORIZONTAL STAB RIB 12 UPPER FLANGE BETWEEN FRONT AND MID SPAR IS CRACKED.  MX RT RIB 12 WAS REPAIRED IAW ETD2014-170-053874.  MAJOR REPAIR.
